Authors: Kratica, Jozef 
Leitner, Markus
Ljubić, Ivana
Title: Variable Neighborhood Search for Solving the Balanced Location Problem
Journal: Electronic Notes in Discrete Mathematics
Volume: 39
First page: 21
Last page: 28
Issue Date: 1-Dec-2012
ISSN: 1571-0653
DOI: 10.1016/j.endm.2012.10.004
Abstract: 
In this paper we propose a general variable neighborhood search approach for the balanced location problem. Next to large shaking neighborhoods, the embedded variable neighborhood descent utilizes three neighborhood structures that focus on different solution aspects. By a computational study, we show that this VNS outperforms existing methods with respect to average solution quality and stability.
Keywords: Balanced allocation of clients | Discrete location | Variable neighborhood search
Publisher: Elsevier
Project: Mathematical Modelas and Optimization Methods on Large-Scale Systems 

Show full item record

SCOPUSTM   
Citations

4
checked on Jun 15, 2024

Page view(s)

46
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.